# SDR DALA2025010200004

- Difficulty date: December 27, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 94,142 hours, 44,472 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Detached
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3226 DISC: FIRST CLASS LAV O2 PANEL FELL DOWN AND NEEDS TO BE SECURED. C/A: UNABLE TO RESECURE FIRST CLASS LAV O2 MASK PANEL - WILL NOT LATCH CLOSED AFTER RESET.DEFERRED PER A320 MEL 35-21-02.MEL AND PLACARD INSTALLED."M" PROCEDURES C/W.DISPATCH APPROVED. R/R'D FWD LAV OXYGEN CONTAINER PER A320 AMM 35-21 RFID INDUCTION COMPLIED WITH. MEL PLACARD REMOVED NO (M) PROC. OK FOR SERVICE. (LP: 6406816)
